PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Endpoint bounds of square functions associated with Hankel multipliers

Volume 228 / 2015

Jongchon Kim Studia Mathematica 228 (2015), 123-151 MSC: Primary 42B15; Secondary 42B25. DOI: 10.4064/sm228-2-3

Abstract

We prove endpoint bounds for the square function associated with radial Fourier multipliers acting on $L^{p}$ radial functions. This is a consequence of endpoint bounds for a corresponding square function for Hankel multipliers. We obtain a sharp Marcinkiewicz-type multiplier theorem for multivariate Hankel multipliers and $L^p$ bounds of maximal operators generated by Hankel multipliers as corollaries. The proof is built on techniques developed by Garrigós and Seeger for characterizations of Hankel multipliers.

Authors

  • Jongchon KimDepartment of Mathematics
    University of Wisconsin-Madison
    Madison, WI 53706, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image